MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 71" (180 CM) APPX 0.44 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP (BLUE),; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 71" (180 CM) APPX 0.44 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP (BLUE),; STOPCOCK, I.V. SET
Catalog Number MC330428
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 71" (180 cm) appx 0.44 ml, smallbore ext set w/microclave® clear, clamp (blue), rotating luer which the customer reported that the medication line was leaking from the point of connection.Tylenol and a flush had been run before the small leak was noticed.It was not specified if there was patient involvement or not, however, no injury was repoted as a consequence of this event.
 
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Additional Manufacturer Narrative
The single used mc330428 extension set was pressure leak tested and there were no leaks observed at any location along the fluid path.The male spin luer was measured and it met design expectations.No mating devices were returned to evaluate with the used mc330428 extension set.The complaint was unable to be replicated or confirmed during lab testing.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
71" (180 CM) APPX 0.44 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP (BLUE),
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17814785
Report Number9617594-2023-00748
Device Sequence Number6205739
Product Code FMG
UDI-Device Identifier00887709088344
UDI-Public(01)00887709088344(17)280401(10)13598837
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330428
Device Lot Number13598837
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer10/26/2023
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TYLENOL AND FLUSH MEDICATION, MFR UNK
Patient SexUnknown